Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 88, NWS Springfield, MO

May 22, 2019Miller County, Morgan County, Missouri

NWS Springfield, MO issued this tornado warning at May 22, 2019, 10:45 PM CDT for Miller County, Morgan County, Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2019, 10:45 PM CDT (03:45 UTC)
Expired
May 22, 2019, 11:15 PM CDT
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Miller County, MO, Morgan County, MO

The radar

The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 10:56 PM CDTTORNADO2 Wsw Eldon, MO*** 1 INJ *** STARTING POINT FOR EF-1 ELDON TORNADO. TORNADO BEGAN SOUTHWEST OF ELDON AND WENT THROUGH ELDON AND TO THE NORTHEAST, EVENTUALLY CROSSING INTO COLE COUNTY. NUMEROUS TREES UPROOTED, SEVERAL HOMES HAD PARTIAL ROOF LOSS.
May 22, 11:02 PM CDTTSTM WND DMGEldon, MOGETTING REPORTS OF DAMAGE IN ELDON. DETAILS UNCERTAIN AT THIS TIME. POSSIBLE TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:32 PM CDTTornado Watch PDSSPC7 hr
May 22, 9:44 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
2.4
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

646 
WFUS53 KSGF 230345
TORSGF
MOC131-141-230415-
/O.NEW.KSGF.TO.W.0088.190523T0345Z-190523T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1045 PM CDT Wed May 22 2019

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northwestern Miller County in central Missouri...
  Southeastern Morgan County in central Missouri...

* Until 1115 PM CDT.
    
* At 1045 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 8 miles north of Laurie, or 8 miles southeast
  of Versailles, moving east at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lake of The Ozarks...             Eldon...
  Barnett...                        Olean...
  Rocky Mount...                    Etterville...
  Aurora Springs...                 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3843 9262 3843 9241 3834 9241 3834 9234
      3831 9233 3825 9279 3836 9284 3845 9265
TIME...MOT...LOC 0345Z 251DEG 31KT 3832 9277 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Hatch
1 follow-up statement
916 
WWUS53 KSGF 230359
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1059 PM CDT Wed May 22 2019

MOC131-141-230415-
/O.CON.KSGF.TO.W.0088.000000T0000Z-190523T0415Z/
Miller MO-Morgan MO-
1059 PM CDT Wed May 22 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHWESTERN MILLER AND EAST CENTRAL MORGAN COUNTIES...
    
At 1058 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eldon, moving east at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Eldon...                          Barnett...
Olean...                          Etterville...
Aurora Springs...                 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3843 9262 3843 9241 3834 9241 3834 9234
      3831 9233 3828 9269 3841 9274 3845 9265
TIME...MOT...LOC 0358Z 251DEG 31KT 3836 9263 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Hatch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 22, 6:23 PM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, May 22, 6:23 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 PM CDT Wed May 22 2019

.SHORT TERM...(This evening through Thursday)
Issued at 413 PM CDT Wed May 22 2019

Monitoring conditions out in Kansas and Oklahoma as the area ramps
up for the fourth round of severe weather in the last five days.
Strong southerly winds are pumping up a very moist and unstable
air mass into the area. CAPE values in excess of 3000 J/kg are
moving into the area with 0-6km bulk shear values over 50 kts. A
PDS tornado watch has already been issued as the area is expecting
all modes of severe from late this afternoon into the overnight
hours.

In addition...will also be monitoring both rainfall rates and
amounts during the overnight period especially western and
northern areas of the CWA. CAMS models are indicating a basic
southwest to northeast movement through most of the evening along
a stalled frontal boundary before the storms take a turn to the
south. With PWAT values in the 1.0-1.5" range...additional
rainfall amounts of 1-2" with locally 3' are possible north of
I-44. Training will only exacerbate the flash flood potential. A
Flash Flood Watch remains in effect through tomorrow morning.

As the upper low makes its way into the Great Lakes...the stalled
surface front will be situated across central Missouri. This will
keep the threat of both severe weather and potentially heavy rain
in the forecast.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 413 PM CDT Wed May 22 2019

The overall pattern is not expected to change much over the
forecast period. An upper level ridge remains over the
southeastern states with an upper level trough along the
West Coast. As one system lifts out of the trough...another system
moves in to replace it. At the surface...this is reflected as low
pressure develops along the lee of the Rockies and advances up
the stalled frontal boundary towards the Great Lakes. This has the
effect of keeping the effective frontal boundary close enough to
the area to keep our weather unsettled.

Given the fact that soils remain saturated...it is not taking much
rain to produce flash flooding. Expect this unsettled pattern to
continue with perhaps a 12-24 hour respite between each system.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 623 PM CDT Wed May 22 2019

A frontal boundary situated from north central Oklahoma, through
eastern Kansas and into north central Missouri will be the main
focal point for thunderstorm development through the early evening
hours. This convection could impact the KJLN terminal at anytime
after 00Z, with KSGF and KBBG not seeing any activity until later
this evening or even after 06Z. VFR flight conditions expected for
the most part, but MVFR and localized IFR conditions will be
possible within any of the convective elements. Better chances for
MVFR ceilings will come after 09Z tonight, but rise back into VFR
conditions Thursday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
     066>069-077>080-088-089-093.

KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Raberding
Hazardous weather outlook, May 22, 8:23 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
823 PM CDT Wed May 22 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
823 PM CDT Wed May 22 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Significant hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

  Thunderstorms will continue to affect areas along and north of
  Interstate 44 this evening into the overnight hours. This dynamic
  system will be capable of producing hail up to the size of tennis
  balls, damaging winds up to 70 mph and tornadoes. A strong tornado
  or two may be possible.

  Flooding and flash flooding will again be possible tonight as
  storms develop and move over many of the same areas that
  received flooding rains the past few days. Between 1 and 2
  inches of rain will be possible with localized amounts around
  3 inches.

  Non-thunderstorm wind gusts to 30 mph are possible over western
  Missouri and extreme southeast Kansas late this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Intermittent storm activity is expected from Thursday through
  the coming holiday weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will be needed in the next three hours for
  southeast Kansas and southwestern into Central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Special weather statement, May 22, 9:07 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
907 PM CDT Wed May 22 2019

MOZ078-230245-
Cedar MO-
907 PM CDT Wed May 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR COUNTY UNTIL 945 PM CDT...

At 906 PM CDT, Doppler radar and storm spotters were tracking a
tornado near Golden City, or 11 miles west of Greenfield, moving
northeast at 25 mph.

Locations impacted include...
Stockton Lake...                  Stockton State Park...
Stockton...                       Jerico Springs...
Umber View Heights...             Bearcreek...
Masters...                        Olympia...
Caplinger Mills...                Filley...
Wagoner...                        Arnica...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.

&&

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Missouri.

LAT...LON 3781 9407 3785 9406 3778 9363 3774 9363
      3774 9362 3764 9361 3763 9362 3758 9362
      3758 9407
TIME...MOT...LOC 0206Z 222DEG 22KT 3744 9406

Schaumann
Local storm report, May 22, 9:19 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             5 N GOLDEN CITY         37.46N 94.10W
05/22/2019  E1.50 INCH       BARTON             MO   STORM CHASER

0830 PM     HAIL             LINCOLN                 38.39N 93.33W
05/22/2019  M1.00 INCH       BENTON             MO   911 CALL CENTER

&&
Local storm report, May 22, 9:24 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TORNADO          GOLDEN CITY             37.39N 94.09W
05/22/2019                   BARTON             MO   LAW ENFORCEMENT

            MAJOR STRUCTURAL DAMAGE IN THE GOLDEN CITY
            AREA.

&&
Local storm report, May 22, 9:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TORNADO          6 WNW DUDENVILLE        37.34N 94.19W
05/22/2019                   JASPER             MO   STORM CHASER

            STRUCTURE AND TREE DAMAGE OBSERVED BY STORM
            CHASER.

&&
Local storm report, May 22, 9:46 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             3 NW UMBER VIEW HEIGHTS 37.66N 93.85W
05/22/2019  E1.00 INCH       CEDAR              MO   STORM CHASER

&&
Special weather statement, May 22, 10:17 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
1017 PM CDT Wed May 22 2019

KSZ073-MOZ066-077-230400-
Bourbon KS-Vernon MO-Barton MO-
1017 PM CDT Wed May 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON...NORTHERN
BARTON AND VERNON COUNTIES UNTIL 1100 PM CDT...

At 1017 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Fort Scott, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Nevada...                         Fort Scott...
Sheldon...                        Montevallo...
Arcadia...                        Walker...
Schell City...                    Bronaugh...
Moundville...                     Richards...
Milo...                           Deerfield...
Harwood...                        Horton...
Oskaloosa...                      Garland...
Hannon...

This includes Interstate 49 between mile markers 74 and 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Kansas...and southwestern and west central Missouri.

LAT...LON 3793 9471 3804 9423 3802 9423 3804 9422
      3806 9413 3804 9411 3805 9410 3803 9408
      3803 9406 3760 9408 3762 9462 3767 9462
      3767 9471
TIME...MOT...LOC 0317Z 240DEG 27KT 3776 9460

Angle

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:08 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper67 min
May 22, 7:11 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
May 22, 7:13 PM CDTSevere Thunderstorm WarningSGFSt. Clair47 min
May 22, 7:21 PM CDTFlash Flood WarningSGFBarton, Cedar, Jasper, St. Clair, Vernon6 hr
May 22, 7:24 PM CDTSevere Thunderstorm WarningSGFVernon51 min
May 22, 7:26 PM CDTSevere Thunderstorm WarningSGFSt. Clair64 min
May 22, 7:33 PM CDTTornado WarningSGFVernon42 min
May 22, 7:53 PM CDTSevere Thunderstorm WarningSGFBenton52 min
May 22, 7:54 PM CDTTornado Warning EmergencyTornado observedSGFJasper, Newton51 min
May 22, 8:00 PM CDTTornado WarningSGFBenton30 min
May 22, 8:13 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
May 22, 8:14 PM CDTTornado WarningSGFVernon19 min
May 22, 8:19 PM CDTSevere Thunderstorm WarningSGFVernon41 min
May 22, 8:26 PM CDTTornado WarningSGFBenton34 min
May 22, 8:29 PM CDTTornado WarningSGFBenton31 min
May 22, 8:31 PM CDTSevere Thunderstorm WarningSGFBarton20 min
May 22, 8:34 PM CDTTornado WarningSGFSt. Clair, Vernon26 min
May 22, 8:34 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFBarton, Jasper41 min
May 22, 8:46 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan44 min
May 22, 8:51 PM CDTTornado WarningSGFBenton, Morgan24 min
May 22, 9:00 PM CDTTornado Warning Tornado observedConsiderable damage threatSGFBarton, Dade45 min
May 22, 9:01 PM CDTFlash Flood WarningSGFBenton, Morgan8 hr
May 22, 9:03 PM CDTTornado WarningSGFBenton27 min
May 22, 9:07 PM CDTSpecial Weather StatementSGFCedar38 min
May 22, 9:24 PM CDTTornado WarningSGFMorgan36 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon48 min
May 22, 9:33 PM CDTTornado Warning Tornado observedSGFCedar, Dade, Polk42 min
May 22, 9:40 PM CDTTornado Warning Tornado observedSGFMcDonald50 min
May 22, 9:41 PM CDTTornado WarningSGFBarton, Dade34 min
May 22, 9:58 PM CDTFlash Flood WarningSGFCedar, Dade, Hickory, Polk, St. Clair8 hr
May 22, 10:01 PM CDTTornado WarningSGFPolk29 min
May 22, 10:10 PM CDTTornado WarningSGFCedar, Dade, Polk35 min
May 22, 10:14 PM CDTFlash Flood WarningSGFMcDonald, Newton8 hr
May 22, 10:17 PM CDTSpecial Weather StatementSGFVernon43 min
May 22, 10:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton12 min
May 22, 10:30 PM CDTTornado WarningSGFCedar, Dallas, Hickory, Polk45 min
May 22, 10:38 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan52 min
May 22, 11:12 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede18 min
May 22, 11:14 PM CDTTornado Warning Tornado observedSGFMiller16 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair65 min
May 23, 12:20 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede40 min
May 23, 12:33 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Laclede, Polk42 min
May 23, 12:52 AM CDTTornado WarningSGFCamden, Laclede23 min
May 23, 1:11 AM CDTTornado WarningSGFCamden, Laclede, Pulaski49 min
May 23, 1:13 AM CDTTornado WarningSGFCamden, Miller, Pulaski32 min
May 23, 1:19 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
May 23, 1:29 AM CDTTornado Warning Tornado observedSGFMcDonald, Newton46 min
May 23, 1:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski37 min
May 23, 1:56 AM CDTTornado WarningSGFPulaski34 min
May 23, 2:13 AM CDTFlash Flood WarningSGFJasper, Newton9 hr
May 23, 2:13 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton62 min
May 23, 2:22 AM CDTTornado WarningSGFDent, Phelps, Pulaski38 min
May 23, 2:44 AM CDTSpecial Weather StatementSGFGreene46 min
May 23, 2:51 AM CDTTornado WarningSGFDent, Phelps24 min
May 23, 2:52 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk53 min
May 23, 3:05 AM CDTSpecial Weather StatementSGFLawrence40 min
May 23, 3:16 AM CDTSpecial Weather StatementSGFWebster44 min
May 23, 3:43 AM CDTSevere Thunderstorm WarningSGFWebster22 min
May 23, 3:58 AM CDTFlash Flood WarningSGFJasper, Newton8 hr
May 23, 4:26 AM CDTSpecial Weather StatementSGFJasper49 min
May 23, 4:38 AM CDTSevere Thunderstorm WarningSGFJasper, Newton52 min
May 23, 4:48 AM CDTSpecial Weather StatementSGFTexas42 min
May 23, 5:00 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence4 hr
May 23, 5:13 AM CDTSpecial Weather StatementSGFLawrence47 min
May 23, 5:35 AM CDTFlash Flood WarningSGFDade, Greene, Lawrence6 hr
May 23, 6:05 AM CDTSpecial Weather StatementSGFGreene40 min
May 23, 6:13 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
May 23, 6:58 AM CDTRiver Flood WarningSGFJasper, Newton57 hr
May 23, 8:50 AM CDTFlash Flood WarningSGFChristian, Greene, Lawrence2 hr
May 23, 9:33 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk, Webster3 hr

Nearby

Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.